Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online
Ask a Urologist   »  

Clear sticky discharge from penis with burning on urination. Causes?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
i'm 20 years old and i haven't had sex in about 3 weeks or so and i have a clear sticky liquid coming out of my penis. i have no clue what it could be it doesn't hurt when i urinate it just kinda burns for a split second then stops and that is only occasionally.
Posted Fri, 4 May 2012 in Penis Problems
Answered by Dr. Pavan Kumar Gupta 49 minutes later
Thanks for posting the query.
A clear sticky fluid from the penis along with burning sensation in urine could be due to some infection
The reasons for infection or urethritis could be
Gonorrheal urethritis- This is a sexually transmitted infection.
Non specific urethritis- This is generally caused by infection due to Chalmydia.
A microscopic examination of the discharge is required to distinguish between these 2 entities.

Treatment of these conditions requires antibiotics like azithromycin or doxycycline. Further an accurate diagnosis needs to be made before treatment can be started. I would suggest that you consult your physician and get yourself evaluated so that proper treatment can be started.

I hope to have answered your query. I will be available for follow ups.
Thanks and good luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor